Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 194704, 5 pages
http://dx.doi.org/10.1155/2013/194704
Research Article

Self-Similar Solutions of the Compressible Flow in One-Space Dimension

1School of Economics & Management, Zhejiang Sci-Tech University, Hangzhou 310018, China
2Shanghai Baosteel Industry Technological Service Co., Ltd., Tongji Road 3521, Baoshan Area, Shanghai 201900, China
3Department of Mathematics, Hangzhou Normal University, Hangzhou 310016, China

Received 29 July 2013; Accepted 17 September 2013

Academic Editor: Hui-Shen Shen

Copyright © 2013 Tailong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.